# SDR CNMA200100028

- Difficulty date: August 2, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N630AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46596
- Aircraft time: 70,995 hours, 18,959 cycles
- Engine: Ge CF650C2
- Engine time: 69,109 hours, 15,059 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Wire
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

NR 2 ENG OIL TEMP HIGH AFTER TAKEOFF, ENG SHUTDOWN.  REPAIRED BROKEN WIRE AT ADEL CLAMP ON ENG IAW 20-30-01.  ENGINE GROUND RUN, OPS CHECKED OK.
